Integrability of the D2n vertex models with open boundary


Martins, M & Guan, X 2000, 'Integrability of the D2n vertex models with open boundary', Nuclear Physics B, vol. 583, pp. 721-738.



ANU Authors

Fields of Research

  • Numerical And Computational Mathematics Not Elsewhere Classified
  • Algebraic Structures In Mathematical Physics
  • Surfaces And Structural Properties Of Condensed Matter

Updated:  14 April 2024 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers